Properties of Generalized Forchheimer Flows in Porous Media

L. T. Hoang, T. T. Kieu, T. V. Phan

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We consider generalized Forchheimer flows for slightly compressible fluids and study the initial boundary value problem for the degenerate parabolic equation with time dependent boundary condition. We estimate the L∞-norm of the pressure and derive some other estimates. We show that the solutions and its gradient depend continuously on the initial and boundary data and coefficients of the Forchheimer polynomials. De Giorgi and Ladyzhenskaya–Uraltseva iteration techniques are used. Bibliography: 36 titles.

Original languageEnglish
Pages (from-to)259-332
Number of pages74
JournalJournal of Mathematical Sciences (United States)
Volume202
Issue number2
DOIs
StatePublished - Oct 2014

Fingerprint Dive into the research topics of 'Properties of Generalized Forchheimer Flows in Porous Media'. Together they form a unique fingerprint.

Cite this